Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 96, NWS Austin/San Antonio, TX

April 29, 2016Bexar County, Medina County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 29, 2016, 7:50 PM CDT for Bexar County, Medina County, Texas. It was in force for 55 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2016, 7:50 PM CDT (00:50 UTC)
Expired
Apr 29, 2016, 8:45 PM CDT
In force
55 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bexar County, TX, Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 72 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 8:45 PM CDTHAIL 1.751 Ne Castle Hills, TXGOLF BALL SIZED HAIL NEAR BLANCO ROAD AND RAMSEY. REPORT VIA TWITTER.
Apr 29, 8:50 PM CDTHAIL 12 Nnw San Antonio Int A, TXPUBLIC REPORT OF QUARTER SIZED HAIL VIA TWITTER.
Apr 29, 8:51 PM CDTHAIL 11 Wsw Hill Country Vill, TXPUBLIC REPORT OF 1 INCH HAIL NEAR THE INTERSECTION OF BLANCO AND BITTERS. REPORT VIA TWITTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 0.8 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2016-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1523 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2016-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -68 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1523 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1775 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-68 m²/s²
0-3 km storm-relative helicity
-49 m²/s²
Significant tornado parameter
-0.3
Supercell composite
-8.5

Open this sounding in Storm Lab

The text

As transmitted.

041 
WUUS54 KEWX 300050
SVREWX
TXC029-325-300145-
/O.NEW.KEWX.SV.W.0096.160430T0050Z-160430T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
750 PM CDT FRI APR 29 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
  EAST CENTRAL MEDINA COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 845 PM CDT

* AT 750 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CLIFF...OR 12
  MILES NORTH OF CASTROVILLE...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SAN ANTONIO...LEON VALLEY...HELOTES...ALAMO HEIGHTS...FAIR OAKS RANCH...
  HOLLYWOOD PARK...SHAVANO PARK...OLMOS PARK...CROSS MOUNTAIN...LACKLAND
  AFB...THE DOMINION...CLIFF...RIO MEDINA...LEON SPRINGS...SEA WORLD...
  TIMBERWOOD PARK...CASTLE HILLS...BALCONES HEIGHTS...HILL COUNTRY
  VILLAGE AND GREY FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2943 9892 2959 9890 2968 9881 2974 9851
      2935 9844
TIME...MOT...LOC 0050Z 255DEG 16KT 2953 9884 

HAIL...1.00IN
WIND...60MPH
 
$$

CP
1 follow-up statement
079 
WWUS54 KEWX 300119
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
819 PM CDT FRI APR 29 2016

TXC325-300127-
/O.CAN.KEWX.SV.W.0096.000000T0000Z-160430T0145Z/
MEDINA TX-
819 PM CDT FRI APR 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MEDINA COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2942 9880 2954 9880 2955 9881 2968 9881
      2974 9851 2935 9844
TIME...MOT...LOC 0117Z 255DEG 18KT 2957 9870 

$$

TXC029-300145-
/O.CON.KEWX.SV.W.0096.000000T0000Z-160430T0145Z/
BEXAR TX-
819 PM CDT FRI APR 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN BEXAR COUNTY...

AT 817 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HELOTES...OR
14 MILES NORTHWEST OF SAN ANTONIO...MOVING EAST AT 20 MPH. THIS
STORM IS MOVING ACROSS STATE HIGHWAY 16...NEARING LOOP 1604 AND WILL
APPROACH THE INTERSECTION OF LOOP 1604 AND INTERSTATE 10. 

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...LEON VALLEY...HELOTES...ALAMO HEIGHTS...FAIR OAKS RANCH...
HOLLYWOOD PARK...SHAVANO PARK...OLMOS PARK...CROSS MOUNTAIN...THE
DOMINION...LEON SPRINGS...SEA WORLD...LACKLAND AFB...TIMBERWOOD PARK...
CASTLE HILLS...BALCONES HEIGHTS...HILL COUNTRY VILLAGE...GREY FOREST...
FIESTA TEXAS AND SCENIC OAKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2942 9880 2954 9880 2955 9881 2968 9881
      2974 9851 2935 9844
TIME...MOT...LOC 0117Z 255DEG 18KT 2957 9870 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
 
$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 6:37 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Apr 29, 6:37 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
637 PM CDT FRI APR 29 2016

.AVIATION...
HAVENT SEEN TOO MUCH NEAR THE TERMINALS THIS AFTERNOON BESIDES A
FEW SHOWERS WEST OF SAN ANTONIO. WILL BEGIN THE SAN ANTONIO SITES
WITH VCSH TO COVER THIS ACTIVITY. WITH LITTLE CONVECTION THIS
AFTERNOON...THERE WILL BE THE POTENTIAL FOR STORMS OVERNIGHT ONCE
THE FRONT COMES INTO THE AREA AND SERVES AS A FOCUS FOR
THUNDERSTORM DEVELOPMENT AS IT FORCES AIR PARCELS UPWARDS. SOME OF
THE HIGH-RES GUIDANCE IS DIFFERING ON THIS SOLUTION BUT THE HRRR
SEEMS TO HAVE A BETTER HANDLING ON INITIALIZATION AND THINK ITS
SOLUTION OF THUNDERSTORMS OVERNIGHT IS PLAUSIBLE. WILL MENTION
VCTS FROM 7Z-11 FOR THE I-35 TAF SITES. MAY NEED TO UP THAT TO
PREVAILING OR TEMPO GROUPS LATER IF CONFIDENCE INCREASES. MVFR/IFR
CEILINGS ARE EXPECTED OVERNIGHT BEFORE BECOME VFR TOMORROW MORNING
AS LIGHT NORTHERLY FLOW CLEARS THINGS OUT.

&&

.PREV DISCUSSION... /ISSUED 337 PM CDT FRI APR 29 2016/

SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
LATE AFTERNOON SURFACE OBSERVATIONS SHOW A DRYLINE IN PLACE FROM
NEAR SONORA BACK INTO NORTHWESTERN VAL VERDE COUNTY. TRAILING BEHIND
THE DRYLINE IS A PACIFIC COLD FRONT LOCATED ROUGHLY ALONG AN OZONA
TO DRYDEN LINE. CONVECTION CONTINUES TO SLOWLY DEVELOP TO THE EAST
OF THE DRYLINE AND A MARGINAL TO ENHANCED RISK FOR SEVERE WEATHER IS
IN PLACE ACROSS ALL OF SOUTH CENTRAL TEXAS. HI-RES MODELS CONTINUE
TO INDICATE A LINE OF THUNDERSTORMS WILL DEVELOP AHEAD OF THE
DRYLINE...ALBEIT PERHAPS A LITTLE LATER THAN PREVIOUSLY ANTICIPATED.
ONCE STORMS DEVELOP...THEY WILL LIKELY BECOME SEVERE QUICKLY... WITH
LARGE HAIL...DAMAGING WINDS BEING THE MAIN CONCERNS. CAN/T RULE OUT
SOME ISOLATED TORNADOES AS WELL...ESPECIALLY WHERE WINDS BECOME
LOCALLY BACKED. SOME LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE...
ESPECIALLY FOR AREAS EAST OF I-35 GIVEN WELL ABOVE NORMAL MOISTURE
LEVELS. ONCE WE LOOSE PEAK HEATING...A GRADUAL DECREASE IN
CONVECTION IS EXPECTED. THE EXCEPTION COULD BE ALONG AND EAST OF THE
I-35 CORRIDOR LATE TONIGHT INTO SATURDAY MORNING AS THE PACIFIC COLD
FRONT MOVES IN FROM THE WEST. SOME OF THE HI-RES MODELS ARE SHOWING
ANOTHER LINE OF CONVECTION DEVELOPING ALONG AND EAST OF THIS
BOUNDARY DURING THE ABOVE MENTIONED TIME FRAME. LATE SATURDAY
NIGHT... A MORE NORTHERN STREAM COLD FRONT MOVES IN AND THIS SHOULD
SHIFT THE FOCUS FOR CONVECTION SOUTHWARD INTO THE COASTAL PLAINS.

LONG TERM (SUNDAY THROUGH FRIDAY)...
ON SUNDAY...A COLD FRONT WILL LIKELY BE STALLED ACROSS THE SOUTHERN
RIO GRANDE PLAINS INTO THE COASTAL PLAINS. WITH MOISTURE POOLING
ALONG THIS FRONT...RAIN CHANCES WILL BE FAVORED ACROSS THE MENTIONED
AREAS. ANOTHER SURGE OF SURFACE HIGH PRESSURE MOVES IN SUNDAY NIGHT
AND WITH INCREASED ISENTROPIC ASCENT...RAIN CHANCES WILL BE ON THE
INCREASE. RAIN CHANCES SHOULD INCREASE ON MONDAY AS A SUBTROPICAL
JET MOVES ACROSS SOUTHERN TEXAS. RAIN CHANCES WILL BEGIN TO EASE ON
TUESDAY AS MID-LEVEL RIDGING BEGINS TO BUILD IN FROM THE WEST. WE/LL
GO WITH A DRY FORECAST FOR THE REMAINDER OF THE UPCOMING WORK WEEK
AS MID-LEVEL RIDGING CONTINUES TO BUILD IN FROM THE WEST.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              67  88  65  82  63 /  60  20  10  20  50
AUSTIN BERGSTROM INTL AIRPORT  67  87  65  81  64 /  60  20  10  20  50
NEW BRAUNFELS MUNI AIRPORT     67  88  66  82  65 /  60  30  10  30  40
BURNET MUNI AIRPORT            62  86  62  79  60 /  40  10  10  10  40
DEL RIO INTL AIRPORT           61  91  68  86  64 /  10  -   20  30  50
GEORGETOWN MUNI AIRPORT        64  85  63  81  62 /  60  20  10  10  50
HONDO MUNI AIRPORT             64  91  67  84  66 /  40  10  10  30  40
SAN MARCOS MUNI AIRPORT        67  86  66  83  64 /  60  30  10  30  50
LA GRANGE - FAYETTE REGIONAL   70  84  69  83  67 /  80  40  20  30  50
SAN ANTONIO INTL AIRPORT       68  88  67  82  65 /  50  20  10  30  40
STINSON MUNI AIRPORT           70  90  69  83  67 /  50  20  10  30  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...HAMPSHIRE
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...TREADWAY
Hazardous weather outlook, Apr 29, 3:57 AM CDT, 15 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
357 AM CDT FRI APR 29 2016

TXZ171>173-183>194-202>209-217>225-228-300900-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
357 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING
NEAR AND EAST OF A MASON TO KERRVILLE TO PEARSALL LINE. LARGE
HAIL AND DAMAGING STRAIGHT-LINE WINDS ARE THE MAIN THREATS.
ISOLATED TORNADOES CANNOT BE RULED OUT. SOME ISOLATED POCKETS
OF 2-4 INCHES OF RAIN COULD RESULT IN LOCALIZED FLOODING...MAINLY
EAST OF THE I-35 CORRIDOR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY REPORTS THIS AFTERNOON AND
EVENING.

In the hours before

Special weather statement, Apr 29, 4:40 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
440 PM CDT FRI APR 29 2016

TXZ209-292230-
FAYETTE TX-
440 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAYETTE COUNTY UNTIL
530 PM CDT...

AT 440 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROUND TOP...OR 15 MILES EAST OF GIDDINGS...MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROUND TOP...CARMINE AND WINEDALE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3010 9680 3015 9678 3014 9676 3015 9671
      3017 9669 3015 9668 3015 9665 3013 9665
      3011 9663 3008 9663 3006 9662 3002 9661
TIME...MOT...LOC 2140Z 204DEG 39KT 3013 9667
Local storm report, Apr 29, 5:23 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
523 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             1 S QUEMADO             28.94N 100.63W
04/29/2016  E1.75 INCH       MAVERICK           TX   EMERGENCY MNGR

&&

EVENT NUMBER EWX1600312
Special weather statement, Apr 29, 5:53 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
553 PM CDT FRI APR 29 2016

TXZ171-292345-
LLANO TX-
553 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LLANO COUNTY UNTIL
645 PM CDT...

AT 553 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CASTELL...OR 11 MILES WEST OF LLANO...MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LLANO...BABY HEAD AND VALLEY SPRING.

LAT...LON 3062 9881 3071 9897 3076 9897 3092 9886
      3092 9854
TIME...MOT...LOC 2253Z 212DEG 29KT 3073 9886
Special weather statement, Apr 29, 6:41 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
641 PM CDT FRI APR 29 2016

TXZ171-300015-
LLANO TX-
641 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LLANO COUNTY UNTIL
715 PM CDT...

AT 641 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LONE GROVE...OR 8 MILES NORTHEAST OF LLANO...MOVING NORTHEAST AT 20
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BUCHANAN DAM...LONE GROVE...TOW AND BLUFFTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3092 9845 3089 9845 3088 9846 3087 9843
      3082 9842 3077 9864 3092 9865
TIME...MOT...LOC 2341Z 226DEG 19KT 3085 9859

CP
Special weather statement, Apr 29, 7:08 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
708 PM CDT FRI APR 29 2016

TXZ172-300045-
BURNET TX-
708 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BURNET COUNTY UNTIL 745
PM CDT...

AT 707 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TOW...OR 11 MILES NORTH OF BUCHANAN DAM...MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SUNNYLANE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3097 9789 3087 9843 3092 9845 3093 9844
      3092 9842 3094 9841 3095 9845 3097 9845
      3098 9844 3101 9846 3103 9844 3103 9791
TIME...MOT...LOC 0007Z 248DEG 34KT 3096 9840

CP
Special weather statement, Apr 29, 7:34 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
734 PM CDT FRI APR 29 2016

TXZ187-204-205-300115-
BANDERA TX-BEXAR TX-MEDINA TX-
734 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BEXAR...SOUTHEASTERN
BANDERA AND NORTHEASTERN MEDINA COUNTIES UNTIL 815 PM CDT...

AT 733 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MICO...OR 13 MILES NORTH OF CASTROVILLE...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HELOTES...LAKEHILLS...CLIFF...MICO AND GREY FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2955 9903 2974 9884 2973 9881 2959 9862
      2943 9893
TIME...MOT...LOC 0033Z 231DEG 17KT 2954 9891

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:08 PM CDTSpecial Weather StatementEWXBurnet37 min
Apr 29, 7:15 PM CDTSevere Thunderstorm WarningEWXBurnet45 min
Apr 29, 7:34 PM CDTSpecial Weather StatementEWXBexar41 min
Apr 29, 8:11 PM CDTSevere Thunderstorm WarningEWXBexar49 min
Apr 29, 8:41 PM CDTAreal Flood AdvisoryEWXBexar3 hr
Apr 29, 8:48 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe57 min
Apr 29, 9:21 PM CDTSpecial Weather StatementEWXBurnet39 min
Apr 29, 9:41 PM CDTSevere Thunderstorm WarningEWXBurnet33 min
Apr 29, 9:46 PM CDTSpecial Weather StatementEWXGuadalupe59 min
Apr 29, 9:47 PM CDTSpecial Weather StatementEWXLlano28 min
Apr 29, 10:13 PM CDTSpecial Weather StatementEWXBurnet47 min
Apr 29, 10:39 PM CDTSpecial Weather StatementEWXGuadalupe36 min
Apr 29, 10:47 PM CDTSpecial Weather StatementEWXBurnet43 min
Apr 30, 12:45 AM CDTSpecial Weather StatementEWXVal Verde30 min
Apr 30, 1:24 AM CDTSpecial Weather StatementEWXKinney, Uvalde36 min
Apr 30, 1:52 AM CDTSpecial Weather StatementEWXBandera38 min
Apr 30, 2:16 AM CDTSpecial Weather StatementEWXUvalde44 min
Apr 30, 2:27 AM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr, Kinney, Medina, Uvalde48 min
Apr 30, 2:59 AM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall61 min
Apr 30, 3:03 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde36 min
Apr 30, 3:06 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde54 min
Apr 30, 3:52 AM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Hays, Travis38 min
Apr 30, 4:00 AM CDTSpecial Weather StatementEWXMedina30 min
Apr 30, 4:21 AM CDTSpecial Weather StatementEWXCaldwell, Guadalupe39 min
Apr 30, 4:27 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis48 min
Apr 30, 4:33 AM CDTAreal Flood AdvisoryEWXHays, Travis117 min
Apr 30, 4:35 AM CDTSpecial Weather StatementEWXTravis40 min
Apr 30, 4:37 AM CDTSpecial Weather StatementEWXMedina23 min
Apr 30, 4:57 AM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee, Travis48 min
Apr 30, 5:00 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina19 min
Apr 30, 5:07 AM CDTSpecial Weather StatementEWXGonzales38 min
Apr 30, 5:23 AM CDTAreal Flood AdvisoryEWXBastrop2 hr
Apr 30, 5:36 AM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee39 min
Apr 30, 5:51 AM CDTSpecial Weather StatementEWXFayette39 min
Apr 30, 6:16 AM CDTSpecial Weather StatementEWXFayette29 min
Apr 30, 6:18 AM CDTAreal Flood AdvisoryEWXLee117 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.